# SDR R61A20180110041

- Difficulty date: December 27, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOUBLER ON FAIRING PANEL 192CR.  REMOVED AND REPLACED IAW SRM 51-41-02, 51-23-06.
